MathSciNet Relay Station
MathSciNet bibliographic data
MR1939689 35J60 (35J25)
Dall'Aglio, A.; Giachetti, D.; Puel, J.-P. Nonlinear elliptic equations with natural growth in general domains. Ann. Mat. Pura Appl. (4) 181 (2002), no. 4, 407–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement